MAUDE Adverse Event Report: ZIMMER BIOMET, INC. 3.5X14MM CORT LOCK SCR STE; PLATE, FIXATION

ZIMMER BIOMET, INC. 3.5X14MM CORT LOCK SCR STE; PLATE, FIXATION
Model Number 8561-35-014
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Foreign- (b)(6).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported during the inspection that there was debris in the sterile package.No adverse event has been reported as a result of the malfunction.
 
Additional Manufacturer Narrative
(b)(4) this follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; d9; g3; g6; h1; h2; h3; h6 visual examination of the returned product/provided pictures found a piece of unknown debris within the sterile area.Review of the device history record(s) identified no deviations or anomalies during manufacturing.Reported event did not occur in an operating room or as part of a medical procedure; medical records are not available for review.The root cause of the reported event is the operator not following the work instructions provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
3.5X14MM CORT LOCK SCR STE
Common Device Name
PLATE, FIXATION
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key11633512
Report Number0001825034-2021-00922
Device Sequence Number3843564
Product Code HRS
UDI-Device Identifier00887868351822
UDI-Public(01)00887868351822(17)301012(10)036010
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K173767
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8561-35-014
Device Catalogue Number856135014
Device Lot Number036010
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/19/2021
Supplement Date Received by Manufacturer05/04/2021
Initial Report FDA Received Date04/08/2021
Supplement Report FDA Received Date05/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1